Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS San Angelo, TX

April 8, 2012Kimble County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 8, 2012, 3:39 AM CDT for Kimble County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2012, 3:39 AM CDT (08:39 UTC)
Expired
Apr 8, 2012, 4:15 AM CDT
In force
36 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Kimble County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2090 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS54 KSJT 080839
SVRSJT
TXC267-080915-
/O.NEW.KSJT.SV.W.0038.120408T0839Z-120408T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
339 AM CDT SUN APR 8 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 415 AM CDT

* AT 336 AM CDT...A SEVERE THUNDERSTORM WAS NEAR SEGOVIA...OR 8 MILES
  SOUTHEAST OF JUNCTION...MOVING NORTH AT 5 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF I-10 AND US 83 BY 350 AM CDT...

LAT...LON 3046 9973 3047 9963 3039 9964 3039 9969
TIME...MOT...LOC 0838Z 170DEG 6KT 3042 9967

$$

15
1 follow-up statement
467 
WWUS54 KSJT 080856
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
356 AM CDT SUN APR 8 2012

TXC267-080915-
/O.CON.KSJT.SV.W.0038.000000T0000Z-120408T0915Z/
KIMBLE TX-
356 AM CDT SUN APR 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR CENTRAL KIMBLE COUNTY...

AT 350 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR SEGOVIA...OR
7 MILES SOUTHEAST OF JUNCTION...MOVING NORTH AT 5 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF CENTRAL KIMBLE COUNTY.

LAT...LON 3042 9966 3042 9971 3046 9973 3047 9963
TIME...MOT...LOC 0856Z 170DEG 6KT 3045 9968

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:09 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 8, 12:09 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1209 AM CDT SUN APR 8 2012

.DISCUSSION...
SEE THE 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
THE WEAKENING CONVECTIVE COMPLEX CONTINUES TO IMPACT SEVERAL
TERMINALS THIS EVENING BUT CONDITIONS REMAIN VFR WITH THE
EXCEPTION BEING LOCATIONS WITHIN THE MORE CONVECTIVE CELLS. I
CARRIED CB GROUPS AND MENTION OF THUNDER AT SEVERAL SITES OVER THE
NEXT FEW HOURS WITH THE BELIEF THAT THIS ACTIVITY WILL CONTINUE A
DOWNWARD TREND /DESPITE MORE VIGOROUS UPSCALE GROWTH OVER THE
PERMIAN BASIN/. WE MAY SEE SOME LOW CLOUDS DEVELOP NEAR OR AFTER
12Z AND PERSIST THROUGH MUCH OF THE MORNING...GIVING WAY TO A
SCATTERED DECK AROUND 4000 FT EARLY IN THE AFTERNOON. THE QUASI
STATIONARY FRONT WILL REMAIN OVER THE AREA...SERVING AS A FOCUS
FOR CONVECTIVE INITIATION SUNDAY AFTERNOON. THUS...CB/S HAVE BEEN
INCLUDED AFTER 18Z. GENERALLY NORTHEAST WINDS WILL CONTINUE
TONIGHT...GRADUALLY BECOMING SOUTHEAST LATE TOMORROW.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 644 PM CDT SAT APR 7 2012/

UPDATE...
THE MESOSCALE ENVIRONMENT CONTINUES TO FAVOR SEVERE CONVECTION
ACROSS THE CWA. SBCAPE VALUES EXCEED 3000 J/KG /PER RUC
MESOANALYSIS/ JUST SOUTH OF THE OUTFLOW BOUNDARY FROM THE ONGOING
STORMS. EFFECTIVE SHEAR VALUES REMAIN HIGHEST TO THE NORTH OF THE
BOUNDARY WITH GENERALLY LESS THAN 25 KTS OF SHEAR IN THE WARM
SECTOR. THIS WILL FAVOR MORE MULTICELLULAR STORM STRUCTURES ALONG
ANY STORMS ALONG AND JUST BEHIND THE SURFACE BOUNDARY WILL HAVE A
BRIEF TORNADIC POTENTIAL THIS EVENING. STORMS WILL BE MAINLY
DIURNALLY DRIVEN GIVEN THE LACK OF A WELL DEFINED UPPER LEVEL
SYSTEM AND WEAK MID LEVEL WINDS.

JOHNSON

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE EVENING BUT
CONVECTION WILL BE A PLAYER...MAINLY AT KABI. I CARRIED A TEMPO
FOR TSRA AT KABI THROUGH 02Z WITH CB REMARKS THEREAFTER. AS THE
SURFACE BOUNDARY SAGS SOUTH THIS EVENING /MASKED BY VARIOUS
OUTFLOW BOUNDARIES/ WE WILL SEE MVFR CIGS DEVELOP TO THE NORTH.
THIS WILL IMPACT KABI LIKELY BEFORE 06Z AND EVENTUALLY KSJT.
FARTHER SOUTH...THE TERMINALS IN THE WARM SECTOR WILL SEE WINDS GO
LIGHT AND VARIABLE WITH LOW CIGS POSSIBLE AROUND 12Z THROUGH THE
MID MORNING HOURS. DIURNAL CONVECTION ON WILL BE POSSIBLE AGAIN ON
SUNDAY AS SURFACE FORCING INCREASING ALONG THE QUASI STATIONARY
FRONT.

JOHNSON

PREV DISCUSSION... /ISSUED 225 PM CDT SAT APR 7 2012/

SHORT TERM...
MAIN CONCERN FOR THIS AFTERNOON AND EARLY EVENING IS THE DEVELOPMENT OF
SEVERE STORMS ALONG THE FRONTAL BOUNDARY. IN FACT...ONE STORM HAS
DEVELOPED NORTHWEST OF ABILENE.  EXPECT A FEW OF THESE TO BECOME
SEVERE THIS AFTERNOON. AS THE FRONTAL BOUNDARY SLIDES SOUTHEAST SO
WILL THE STORMS. THE STORM HAS DEVELOPED IN A REGION OF 3000 J/KG
CAPE VALUES. THE MAIN THREATS SHOULD BE LARGE HAIL AND DAMAGING
WINDS. COULD SEE A FEW MORE STORMS REDEVELOP TOMORROW AFTERNOON AS
THE FRONT RETURNS NORTH AS A WARM FRONT. ONE OR TWO STORMS COULD
APPROACH SEVERE LIMITS.

LONG TERM...
BEYOND SUNDAY NIGHT WILL FEATURE A FEW COLD FRONTS AND DRYLINES
MOVING INTO...OUT OF...AND ACROSS THE AREA. MEANWHILE...MOISTURE
FROM THE GULF WILL BE PLENTIFUL. WHAT THIS MEANS...WE'LL HAVE
CHANCES FOR MORE RAIN ACROSS THE AREA THROUGH NEXT SATURDAY.

COULD SEE A FEW SHOWERS OR STORMS REDEVELOP TOMORROW EVENING IN THE BIG
COUNTRY AS THE FRONT RETURNS AS A WARM FRONT. COULD SEE ANOTHER
SHOT OF STORMS ACROSS THE NORTHERN BIG COUNTRY MONDAY NIGHT INTO
TUESDAY AS THE NEXT FRONT PUSHES ACROSS THE RED RIVER. A FEW COULD
BECOME SEVERE AS FLOW ALOFT STRENGTHENS.  WITH A WEAK RIDGE IN
PLACE...THE UPPER LEVEL NORTHWESTERLY FLOW PATTERN WOULD ALLOW
STORMS THAT DO FORM ALONG THE FRONT INTO HASKELL AND THROCKMORTON
COUNTIES MONDAY NIGHT INTO TUESDAY MORNING. HAVE INSERTED 30 POPS
ACROSS THAT REGION WITH POPS DROPPING OFF INTO THE TEENS ACROSS
THE SOUTH.

MAY SEE ANOTHER SHOT OF STORMS ACROSS THE EASTERN PORTIONS OF WC
TX ON WED AS MOISTURE FROM THE GULF SURGES NORTHWARD INTO THE
REGION AND INTERACTS WITH WARM THE FRONTAL ZONE.

THE NEXT APPROACHING DEEP UPPER TROUGH WILL RESULT IN THE UPPER
FLOW BECOMING SOUTHWEST BY THURSDAY ACROSS WC TX. THIS CHANGE IN
THE UPPER FLOW PATTERN WILL ENABLE THE LOW LEVEL FLOW TO PUMP
PLENTY OF LOW LEVEL MOISTURE INTO WC TX THROUGH THE REST OF THE
WEEK AS LEE SURFACE TROUGHING DEVELOPS ACROSS THE FRONT RANGE OF
THE ROCKIES.

ADDED SOME SLIGHT CHANCE POPS FOR THURSDAY AND FRIDAY EVENINGS AS
DRYLINE STORMS ARE POSSIBLE ACROSS WC TX. MODELS PROG THE LARGE SCALE
UPPER TROUGH AND ASSOCIATED PACIFIC FRONTAL BOUNDARY SPREADING
STORMS ACROSS WC TX SATURDAY INTO SUNDAY. HAVE INCLUDED POPS TO
SHOW THIS BUT WITH SO MUCH UNCERTAINTY IN THE LONG RANGE WILL
LIKELY SEE MANY ADJUSTMENTS MADE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 58  83  61  78  57 /  30  10  20  20  20
SAN ANGELO 	 56  85  59  81  57 /  20  10  10  10  10
JUNCTION 	 56  84  61  80  57 /  20  10  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25
Hazardous weather outlook, Apr 7, 2:29 PM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
229 PM CDT SAT APR 7 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-081930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
229 PM CDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK COLD FRONT WILL MOVE INTO THE BIG COUNTRY THIS
AFTERNOON...AND SPREAD SOUTH INTO THE CONCHO VALLEY AND HEARTLAND
THIS EVENING. THUNDERSTORMS WILL BE MORE WIDESPREAD AS THE COLD
FRONT APPROACHES. A FEW OF THESE STORMS WILL REACH SEVERE
LEVELS...WITH LARGE HAIL AS THE PRIMARY IMPACT. IN
ADDITION...DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED STORMS WILL AGAIN BE POSSIBLE SUNDAY INTO MONDAY ACROSS
WEST CENTRAL TEXAS. AGAIN...A FEW OF THESE STORMS WILL AGAIN BE
POSSIBLE...WITH LARGE HAIL AS THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS THE BIG COUNTRY
THIS AFTERNOON...AND MAY BE REQUESTED ACROSS THE CONCHO VALLEY AND
HEARTLAND THIS EVENING.

In the hours before

Local storm report, Apr 7, 11:07 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1107 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             2 W OZONA               30.71N 101.23W
04/07/2012  E1.50 INCH       CROCKETT           TX   TRAINED SPOTTER

            HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED ALONG
            INTERSTATE 20.

&&

EVENT NUMBER SJT1200102

JOHNSON
Local storm report, Apr 7, 11:10 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1110 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND GST     2 W OZONA               30.71N 101.23W
04/07/2012  E65 MPH          CROCKETT           TX   TRAINED SPOTTER

            WINDS ESIMATED 60 TO 70 MPH

&&

EVENT NUMBER SJT1200103

JOHNSON
Local storm report, Apr 7, 11:14 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             2 W OZONA               30.71N 101.23W
04/07/2012  E1.50 INCH       CROCKETT           TX   TRAINED SPOTTER

            HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED ALONG
            INTERSTATE 10.

&&

CORRECTED REMARKS

EVENT NUMBER SJT1200102

JOHNSON
Local storm report, Apr 7, 11:45 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1145 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 W OZONA               30.71N 101.22W
04/07/2012  E1.00 INCH       CROCKETT           TX   BROADCAST MEDIA

&&

EVENT NUMBER SJT1200104

JOHNSON
Local storm report, Apr 7, 11:49 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1149 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HAIL             26 WSW OZONA            30.52N 101.58W
04/07/2012  M1.50 INCH       CROCKETT           TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL 8 MILES SOUTH OF FOUR CORNER
            WINDMILL

&&

EVENT NUMBER SJT1200105

JOHNSON
Local storm report, Apr 8, 12:05 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1205 AM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             5 S HAMLIN              32.81N 100.13W
04/07/2012  E1.75 INCH       JONES              TX   LAW ENFORCEMENT

0330 PM     HAIL             5 S NEINDA              32.72N 100.09W
04/07/2012  E1.50 INCH       JONES              TX   TRAINED SPOTTER

0354 PM     HAIL             12 SSE MCCAULLEY        32.62N 100.13W
04/07/2012  M1.50 INCH       JONES              TX   TRAINED SPOTTER

0354 PM     TSTM WND GST     12 SSE MCCAULLEY        32.62N 100.13W
04/07/2012  E69 MPH          JONES              TX   TRAINED SPOTTER

            50 TO 60 MPH WINDS

0444 PM     HAIL             NOODLE                  32.60N 100.05W
04/07/2012  E1.00 INCH       JONES              TX   BROADCAST MEDIA

0448 PM     TORNADO          17 N STERLING CITY      32.09N 100.98W
04/07/2012                   STERLING           TX   TRAINED SPOTTER

            TORNADO ON THE STERLING-MITCHELL COUNTY LINE. RELAYED
            THROUGH WFO MIDLAND.

0518 PM     HAIL             TRENT                   32.49N 100.12W
04/07/2012  E1.00 INCH       TAYLOR             TX   FIRE DEPT/RESCUE

            PEA TO QUARTER SIZED HAIL IN TRENT. RELAYED THROUGH
            TAYLOR COUNTY SHERIFF OFFICE

0557 PM     HAIL             7 N STERLING CITY       31.94N 100.98W
04/07/2012  E1.75 INCH       STERLING           TX   TRAINED SPOTTER

            REPORT RELAYED THROUGH WFO MIDLAND

0603 PM     HAIL             4 SW MERKEL             32.43N 100.06W
04/07/2012  E1.00 INCH       TAYLOR             TX   AMATEUR RADIO

0606 PM     TSTM WND GST     1 W STERLING CITY       31.84N 101.00W
04/07/2012  E60 MPH          STERLING           TX   AMATEUR RADIO

            WEST SIDE OF STERLING CITY

0606 PM     HAIL             1 W STERLING CITY       31.84N 101.00W
04/07/2012  E1.00 INCH       STERLING           TX   AMATEUR RADIO

            WEST SIDE OF STERLING CITY

0630 PM     HAIL             STERLING CITY           31.84N 100.98W
04/07/2012  E1.75 INCH       STERLING           TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL ON WEST SIDE OF TOWN AND IT BEGAN AT
            627 THROUGH 632 PM.

0640 PM     HAIL             STERLING CITY           31.84N 100.98W
04/07/2012  E1.00 INCH       STERLING           TX   PUBLIC

0641 PM     HAIL             STERLING CITY           31.84N 100.98W
04/07/2012  E1.75 INCH       STERLING           TX   AMATEUR RADIO

            DIME TO NICKEL HAIL CONTINUED ON THE WEST SIDE OF
            STERLING CITY SINCE 635 PM BUT HAS RETURNED TO GOLFBALL
            SIZE.

0644 PM     TSTM WND GST     VIEW                    32.34N  99.88W
04/07/2012  E60 MPH          TAYLOR             TX   PUBLIC

0708 PM     HAIL             4 NE TUSCOLA            32.26N  99.76W
04/07/2012  E1.00 INCH       TAYLOR             TX   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL REPORTED NEAR TUSCOLA NEAR THE
            INTERSECTION OF HIGHWAYS 83 AND 84.

0712 PM     TORNADO          13 SW STERLING CITY     31.69N 101.13W
04/07/2012                   STERLING           TX   AMATEUR RADIO

            BRIEF RAIN WRAPPED TORNADO REPORTED WEST OF HIGHWAY 163

0717 PM     HAIL             3 ENE TUSCOLA           32.23N  99.76W
04/07/2012  E1.00 INCH       TAYLOR             TX   TRAINED SPOTTER

            COPIOUS AMOUNTS OF NICKEL SIZE HAIL WITH SOME STONES AS
            LARGE AS QUARTERS. REPORT RELAYED THROUGH SPOTTER
            NETWORK

0718 PM     FLASH FLOOD      2 NW STERLING CITY      31.86N 101.01W
04/07/2012                   STERLING           TX   LAW ENFORCEMENT

            FIVE INCHES OF WATER OVER THE ROAD AT STATE HIGHWAY 163
            AND 87.

0733 PM     HAIL             BRONTE                  31.89N 100.30W
04/07/2012  M1.00 INCH       COKE               TX   FIRE DEPT/RESCUE

0744 PM     HAIL             18 SW STERLING CITY     31.65N 101.20W
04/07/2012  E2.75 INCH       STERLING           TX   STORM CHASER

            TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
            742 PM.

0744 PM     TORNADO          18 SW STERLING CITY     31.65N 101.20W
04/07/2012                   STERLING           TX   STORM CHASER

            TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
            742 PM.

1102 PM     HAIL             2 W OZONA               30.71N 101.23W
04/07/2012  E1.50 INCH       CROCKETT           TX   TRAINED SPOTTER

            HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED ALONG
            INTERSTATE 10.

1102 PM     TSTM WND GST     2 W OZONA               30.71N 101.23W
04/07/2012  E65 MPH          CROCKETT           TX   TRAINED SPOTTER

            WINDS ESIMATED 60 TO 70 MPH

1125 PM     HAIL             1 W OZONA               30.71N 101.22W
04/07/2012  E1.00 INCH       CROCKETT           TX   BROADCAST MEDIA

1143 PM     HAIL             26 WSW OZONA            30.52N 101.58W
04/07/2012  M1.50 INCH       CROCKETT           TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL 8 MILES SOUTH OF FOUR CORNER
            WINDMILL

&&

EVENT NUMBER SJT1200080 SJT1200081 SJT1200082 SJT1200083 SJT1200084
SJT1200085 SJT1200086 SJT1200087 SJT1200088 SJT1200089 SJT1200090
SJT1200091 SJT1200094 SJT1200092 SJT1200093 SJT1200095 SJT1200096
SJT1200098 SJT1200097 SJT1200099 SJT1200100 SJT1200101 SJT1200102
SJT1200103 SJT1200104 SJT1200105

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:08 PM CDTTornado WarningSJTSterling22 min
Apr 7, 7:10 PM CDTSpecial Weather StatementSJTCoke50 min
Apr 7, 7:13 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green47 min
Apr 7, 7:27 PM CDTFlash Flood WarningSJTSterling, Tom Green2 hr
Apr 7, 7:30 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor45 min
Apr 7, 7:30 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor, Tom Green45 min
Apr 7, 7:32 PM CDTTornado WarningSJTIrion, Sterling, Tom Green28 min
Apr 7, 7:58 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green47 min
Apr 7, 8:02 PM CDTTornado WarningSJTIrion13 min
Apr 7, 8:14 PM CDTSpecial Weather StatementSJTColeman46 min
Apr 7, 8:18 PM CDTSpecial Weather StatementSJTCoke, Runnels, Tom Green42 min
Apr 7, 8:22 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor38 min
Apr 7, 8:51 PM CDTSpecial Weather StatementSJTIrion54 min
Apr 7, 8:56 PM CDTSpecial Weather StatementSJTCallahan, Coleman64 min
Apr 7, 9:01 PM CDTSpecial Weather StatementSJTConcho, Tom Green59 min
Apr 7, 9:27 PM CDTAreal Flood AdvisorySJTCallahan, Coleman, Taylor2 hr
Apr 7, 9:30 PM CDTSevere Thunderstorm WarningSJTCrockett45 min
Apr 7, 9:44 PM CDTSpecial Weather StatementSJTIrion, Schleicher61 min
Apr 7, 9:57 PM CDTSpecial Weather StatementSJTConcho, Menard63 min
Apr 7, 10:05 PM CDTSpecial Weather StatementSJTCallahan55 min
Apr 7, 10:14 PM CDTSevere Thunderstorm WarningSJTCrockett46 min
Apr 7, 10:59 PM CDTSevere Thunderstorm WarningSJTCrockett46 min
Apr 7, 11:05 PM CDTSpecial Weather StatementSJTSchleicher, Sutton55 min
Apr 7, 11:25 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.